# SDR CALA2024052401572

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 62,840 hours, 25,974 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Part serial: 18841
- Condition: Malfunctioned
- Location: Lav D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SUPPORT TASK) LAV D SMOKE DETECTOR KEEPS GOING OFF
